# SDR DALA2025021201101

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 119,210 hours, 17,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 FOUND LEFT/RIGHT OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY INOP. CORRECTIVE ACTION: R/R L/R OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY PER B767-300 AMM 25-65. OPS CHECK GOOD. (6948016)
